Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: D. Menchoff
Title: Les Conditions de Monogénéité
Additional book information: (Actualités Scientifiques et Industrielles, no. 329.) Paris, Hermann, 1936. 53 pp.

Review Information:

Reviewer: T. H. Hildebrandt
Journal: Bull. Amer. Math. Soc. 44 (1938), 18-19
DOI: https://doi.org/10.1090/S0002-9904-1938-06657-8